Semiparametric approach for non-monotone missing covariates in a parametric regression model
Version of Record online: 26 FEB 2014
© 2014, The International Biometric Society
Volume 70, Issue 2, pages 299–311, June 2014
How to Cite
Sinha, S., Saha, K. K. and Wang, S. (2014), Semiparametric approach for non-monotone missing covariates in a parametric regression model. Biometrics, 70: 299–311. doi: 10.1111/biom.12159
- Issue online: 13 JUN 2014
- Version of Record online: 26 FEB 2014
- Manuscript Accepted: 1 FEB 2014
- Manuscript Revised: 1 JAN 2014
- Manuscript Received: 1 JUN 2013
Additional Supporting Information may be found in the online version of this article.
|bio12159-sm-0002-SuppData-Code.tar.gz||20K||Supplementary Materials Code.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.